# SDR P5CA9600675

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Deck
- Condition: Corroded
- Location: Bs 1416
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FASTENER HEAD BS 1416 RBL 127 ON PRESSURE DECK WEB.  CORROSION REMOVED PER BOEING SRM 51-10-01, WITHIN LIMITS PER 53-10-01, REPROTECTED PER 51-10-02.
